Calcul fonctionnel dépendant de la croissance des coefficients spectraux
Annales de l'Institut Fourier, Volume 27 (1977) no. 4, p. 169-199

Let a 1 ,...,a n be elements of a commutative b-algebra with unit. We define and study a “spectrum” of a=(a 1 ,...,a n ) which depends on the growth of functions u 1 (s),...,u n (s) of the spectral equality

(a1-s1)u1(s)++(an-sn)un(s)=1

near the joint spectrum. From the properties of this spectrum, we construct a functional calculus which, in the Banach case, extends to a class of functions supposed only holomorphic in the interior of the joint spectrum. This functional calculus also allows to study the regularity of elements a 1 ,...,a n and of functions u 1 (s),...,u n (s).

Soient a 1 ,...,a n des éléments d’une b-algèbre commutative unifère A. On définit et étudie un “spectre” de a=(a 1 ,...,a n ) qui dépend de la croissance des fonctions u 1 (s),...,u n (s) de l’égalité spectrale

(a1-s1)u1(s)++(an-sn)un(s)=1

près du spectre simultané. À partir des propriétés de ce spectre, on construit un calcul fonctionnel qui, réduit au cas banachique, s’étend à certaines fonctions supposées seulement holomorphes à l’intérieur du spectre simultané. Ce calcul fonctionnel permet aussi d’étudier la régularité des éléments a 1 ,...,a n et des fonctions u 1 (s),...,u n (s).

@article{AIF_1977__27_4_169_0,
     author = {Nguyen, T. H.},
     title = {Calcul fonctionnel d\'ependant de la croissance des coefficients spectraux},
     journal = {Annales de l'Institut Fourier},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {27},
     number = {4},
     year = {1977},
     pages = {169-199},
     doi = {10.5802/aif.675},
     mrnumber = {500158},
     zbl = {0338.47010},
     mrnumber = {58 \#17848},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1977__27_4_169_0}
}
Nguyen, T. H. Calcul fonctionnel dépendant de la croissance des coefficients spectraux. Annales de l'Institut Fourier, Volume 27 (1977) no. 4, pp. 169-199. doi : 10.5802/aif.675. http://www.numdam.org/item/AIF_1977__27_4_169_0/

[1] G. R. Allan, H. G. Dales and J. P. Mcclure, Pseudo Banach Algebras, Studia Math., 15 (1971), 55-69. | MR 48 #12061 | Zbl 0224.46052

[2] B. André, Une construction du calcul fonctionnel dans les algèbres complètes, Thèse de troisième cycle, Nancy 1972.

[3] R. Arens and A. P. Calderon, Analytic functions of several Banach algebra elements, Ann. of Math., (2) 62 (1955), 204-216. | MR 17,177c | Zbl 0065.34802

[4] H. Buchwalter, Topologies, bornologies et compactologies, Thèse, Lyon 1968.

[5] I. Cnop, A theorem concerning holomorphic functions with bounded growth, Thesis, Vrije Universiteit Brussel 1971.

[6] I. Cnop, Spectral study of holomorphic functions with bounded growth, Ann. Inst. Fourier, Grenoble, XXII, 2 (1972), 293-309. | Numdam | MR 49 #632 | Zbl 0226.46029

[7] J. P. Ferrier, Séminaire sur les algèbres complètes, Springer Lect. Notes, 164 (1970). | MR 42 #5050 | Zbl 0203.13203

[8] J. P. Ferrier, Spectral theory and Complex Analysis, North-Holland Math. Studies, 4 (1973). | MR 50 #5446 | Zbl 0261.46051

[9] I. M. Gelfand, Normierte Ringe, Mat. Sb., 9 (51) (1941), 3-24. | JFM 67.0406.02 | MR 3,51f | Zbl 0024.32002

[10] H. Hogbe-Nlend, Théorie des bornologies et applications, Springer Lect. Notes, 213 (1971). | MR 58 #30002 | Zbl 0225.46005

[11] H. Hogbe-Nlend, Les fondements de la théorie spectrale des algèbres bornologiques, Bol. Soc. Bras. Mat., 3 (1) (1972). | MR 48 #6938 | Zbl 0338.46042

[12] L. Hörmander, Generators for some rings of analytic functions, Bull. Amer. Math. Soc., 73 (1967), 943-949. | MR 37 #1977 | Zbl 0172.41701

[13] Nguyen T. H., Croissance des coefficients spectraux et calcul fonctionnel, Thèse, Université Libre de Bruxelles 1976.

[13′] Nguyen T. H. Calcul symbolique dépendant de la croissance des cœfficients spectraux, C. R. Acad. Sc. Paris, A 283 (1976), 931-933. | Zbl 0361.46055

[14] P. Pflug, Eigenschaften der Fortsetzungen von in speziellen Gebieten Holomorphen Polynomialen Funktionen in die Holomorphiehüllen, Thèse, Göttingen 1972.

[15] L. Schwartz, Théorie des distributions, Hermann Paris (1966).

[16] G. E. Shilov, On the decomposition of a commutative normed ring into a direct sum of ideals, Mat. Sb., 32 (74) (1953), Amer. Math. Soc. Transl., (II) 1 (1955). | Zbl 0066.36103

[17] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press (1970). | MR 44 #7280 | Zbl 0207.13501

[18] L. Waelbroeck, Le calcul symbolique dans les algèbres commutatives, J. Math. P. et Appl., 33 (1954), 147-186. | MR 17,513c | Zbl 0056.33601

[19] L. Waelbroeck, Étude spectrale des algèbres complètes, Acad. Roy. Belg., Cl. des Sc., Mémoires, (1960). | MR 22 #8355 | Zbl 0193.10005

[20] L. Waelbroeck, Une partition de l'unité dans θ(s ; δ), Acad. Roy. Belg., Cl. des Sc., Bull., (1962), 17-28. | MR 25 #1444 | Zbl 0105.27201

[21] L. Waelbroeck, Calcul symbolique lié à la croissance de la résolvante, Rend. Sem. Mat. e fis. di Milano, XXXIV (1964). | Zbl 0145.16701

[22] L. Waelbroeck, Topological vector spaces and algebras, Springer Lect. Notes, 230 (1971). | MR 57 #7098 | Zbl 0225.46001

[23] L. Waelbroeck, The holomorphic functional calculus and non-Banach algebras, in « Algebras in Analysis » (edit. by J. H. Williams on) Academic Press, (1975), 187-254. | MR 55 #8798 | Zbl 0441.46041

[24] H. Whitney, Analytic extensions of differentiable functions defined in closed sets, Trans. Amer. Math. Soc., 36 (1934), 63-89. | JFM 60.0217.01 | MR 1501735 | Zbl 0008.24902

[25] C. Wrobel, Extension du calcul fonctionnel holomorphe et application à l'approximation, C.R. Acad. Sc. Paris, A 275 (1972), 175-177. | MR 47 #4004 | Zbl 0245.46073

[26] C. Wrobel, Extension du calcul fonctionnel holomorphe, Rev. Math., n° 1, Inst. E. Cartan, Nancy (1975). | Zbl 0245.46073